REAL

Items where Author is "Kiss, Viktor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Darji, Udayan B. and Elekes, Márton and Kalina, Kende and Kiss, Viktor and Vidnyánszky, Zoltán (2019) The structure of random automorphisms of countable structures. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371. pp. 8829-8848. ISSN 0002-9947 (print); 1088-6850 (online)

Hujter, Bálint and Kiss, Viktor and Tóthmérész, Lilla (2017) ON THE COMPLEXITY OF THE CHIP-FIRING REACHABILITY PROBLEM. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145 (8). pp. 3343-3356. ISSN 0002-9939

Elekes, Márton and Kiss, Viktor and Vidnyánszky, Zoltán (2016) Ranks on the Baire class ξ functions. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368 (11). pp. 8111-8143. ISSN 0002-9947

Artner, Annamária and Kiss, Viktor and Krausz, Tamás and Melegh, Attila and Szigeti, Péter (2015) Lenin időszerűsége. ESZMÉLET, 107. pp. 160-186. ISSN 0865-2139

Kiss, Viktor (2014) Tudják, de mégis teszik : Slavoj Žižek és a kapitalizmus mint ideológia. REPLIKA (89). pp. 129-150. ISSN 0865-8188

This list was generated on Mon Aug 3 17:01:16 2020 CEST.